Complete Bibliography
Works connected to Meyer Abraham Girshick
Filter the Bibliography List
On functions of sequences of independent chance vectors with applications to the problem of the ‘random walk’ in
A lower bound for the variance of some unbiased sequential estimates,” Ann. Math. Stat. 18 : 2 (June 1947), pp. 277–280. MR 0020765 Zbl 0032.04401 article
: “Bayes and minimax solutions of sequential decision problems,” Econometrica 17 : 3/4 (July–October 1949), pp. 213–244. MR 0032173 Zbl 0034.07504 article
: “Theory of games and statistical decisions. John Wiley and Sons (New York), 1954. Republished by Dover in 1979. MR 0070134 Zbl 0056.36303 book
:Meyer Abraham Girshick 1908–1955,” Ann. Math. Stat. 26 : 3 (1955), pp. 365–367. MR 0070573 Zbl 0065.24507 article
: “Theory of games and statistical decisions, reprint edition. Dover Books on Advanced Mathematics. Dover Publications (New York), 1979. Republication of 1954 original. MR 597146 Zbl 0439.62008 book
: